# SDR CA120907009

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH FL100, CAPTAIN WINDSHIELD CRACKED VERTICALLY 4" OTBD OF WHERE WIPER PARKING SPOT.  ACFT WAS FERRY FLOWN TO MAINTENANCE BASE FOR WINDSHIELD REPLACEMENT.  ON THE PREVIOUS FLIGHT DAY, AUG 31, THE COPILOT WINDSHIELD CRACKED BUT THE CREW SUSPECTED A BIRD STRIKE.  SO THE WINDSHIELD, 101-384025-24, WAS REPLACED WITHOUT ANY FURTHER QUESTIONS.  A REQUEST TO MFG WAS MADE FOR HELP ON THE PROBABLE CAUSE OF CRACKING. COPILOT WINDSHIELD WAS REPLACED IN FEB 2011, 18 MONTHS/918HRS. CAPTAIN SIDE WINDSHIELD TIME WILL BE TRACKED LATER FOR INFO.  IN BOTH CASES, OUTER PLY ONLY WAS CRACKED.
